# SDR DXTA2012110505169

- Difficulty date: November 5, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 9,810 hours, 5,899 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL OILY, MUSTY ODOR COMING FROM BOTH PACS.
